# SDR 2008UALA02979

- Difficulty date: May 23, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 29,484 hours, 3,735 cycles
- Engine: Pwa PW4090
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Air Con Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RIGHT ENG BLEED SYSTEM HAS LARGE PRESSURE FLUCTUATIONS WITH ASSOCIATED ENG PARAMETER FLUCTUATIONS IN CLIMB AND IN CRUISE.  WITH RIGHT PACK SELECTED -OFF- THE PRESSURE AND ENG PARAMETERS ARE STABLE.  REPLACED ASCPC FOR RT AIR SUPPLY. ASCPC INSTALLED AND CABIN PRESS CONTROL SYSTEM TEST PASSED.
